Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 8, Pages 1441–1454 (Mi zvmmf10436)  

This article is cited in 3 scientific papers (total in 3 papers)

Mixed boundary value problems for steady-state magnetohydrodynamic equations of viscous incompressible fluid

G. V. Alekseevab

a Institute of Applied Mathematics, Far East Branch of the Russian Academy of Sciences, Vladivostok, Russia
b Far East Federal University, Vladivostok, Russia

Abstract: The inhomogeneous boundary value problem for the steady-state magnetohydrodynamic equations of viscous incompressible fluid under the Dirichlet conditions for the velocity and mixed boundary conditions for the electromagnetic field is considered. Sufficient conditions for the data that ensure the global solvability of this problem and the local uniqueness of its solution are found.

Key words: magnetohydrodynamics, viscous fluid, inhomogeneous boundary value problem, mixed boundary conditions, solvability, uniqueness.

Funding Agency Grant Number
Russian Science Foundation 14-11-00079
Russian Foundation for Basic Research 13-01-00313_а


DOI: https://doi.org/10.7868/S0044466916080020

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:8, 1426–1439

Bibliographic databases:

UDC: 519.634
Received: 01.07.2015
Revised: 15.12.2015

Citation: G. V. Alekseev, “Mixed boundary value problems for steady-state magnetohydrodynamic equations of viscous incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 56:8 (2016), 1441–1454; Comput. Math. Math. Phys., 56:8 (2016), 1426–1439

Citation in format AMSBIB
\Bibitem{Ale16}
\by G.~V.~Alekseev
\paper Mixed boundary value problems for steady-state magnetohydrodynamic equations of viscous incompressible fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 8
\pages 1441--1454
\mathnet{http://mi.mathnet.ru/zvmmf10436}
\crossref{https://doi.org/10.7868/S0044466916080020}
\elib{https://elibrary.ru/item.asp?id=26498071}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 8
\pages 1426--1439
\crossref{https://doi.org/10.1134/S0965542516080029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383026600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84985957042}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10436
  • http://mi.mathnet.ru/eng/zvmmf/v56/i8/p1441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Baranovskii, “On weak solutions to evolution equations of viscoelastic fluid flows”, J. Appl. Industr. Math., 11:2 (2017), 174–184  mathnet  crossref  crossref  elib
    2. G. V. Alekseev, “Problems on control for a steady-state magnetic-hydrodynamic model of a viscous heat-conducting fluid under mixed boundary conditions”, Dokl. Phys., 62:3 (2017), 128–132  crossref  mathscinet  isi
    3. R. V. Brizitskii, “Study of control problems for the stationary MHD equations”, All-Russian Conference With International Participation Modern Problems of Continuum Mechanics and Explosion Physics Dedicated to the 60th Anniversary of Lavrentyev Institute of Hydrodynamics SB RAS, Journal of Physics Conference Series, 894, eds. A. Chesnokov, E. Pruuel, V. Shelukhin, IOP Publishing Ltd, 2017, UNSP 012015  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:103
    References:35
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022